# SDR AALA20141217007

- Difficulty date: December 17, 2014
- Submitted: December 18, 2014
- Operation: Air carrier
- Aircraft: N366AA
- Make and model: Boeing 767323
- Aircraft serial: 25193
- Aircraft time: 96,271 hours, 15,058 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 143T501079
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT FLOOR WEB CORRODED INSIDE STOP ASSEMBLY AT FS 610 & RBL 6.  R & R WEB IAW SRM 51-40-02.  FASTENER SUBSTITUTION IAW EA B767-53-037716 DATED 12/11/14.
